# SDR UIEA2020081731766

- Difficulty date: August 12, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,420 hours, 19,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 121C3979
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK TEMP REMOVED AND REPLACED RT TEMP SENSOR TS 199 AND STBY SENSOR IAW 21-51-08 (OFF PART: PN624014-2, NSN). NO HELP. TRANSFERRED TO MEL 21-53-03-01, AUTO MODE,  REMOVED AND REPLACED RH PACK TCV IAW AMM 21-51-12 AND REPLACED RT PACK CONTROLLER IAW AMM 21-51-00 OPS CHECK GOOD.  REPLACED RH PACK PRIMARY HEAT EXCHANGER TEMP SENSOR DUE DATA MISSING; OPS CHECK OK IAW AMM 21-52-08.
